Monotonicity in multidimensional Markov decision processes for the batch dispatch problem

Katerina Papadaki, Warren Buckler Powell

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

Structural properties of stochastic dynamic programs are essential to understanding the nature of the solutions and in deriving appropriate approximation techniques. We concentrate on a class of multidimensional Markov decision processes and derive sufficient conditions for the monotonicity of the value functions. We illustrate our result in the case of the multiproduct batch dispatch (MBD) problem.

Original languageEnglish (US)
Pages (from-to)267-272
Number of pages6
JournalOperations Research Letters
Volume35
Issue number2
DOIs
StatePublished - Mar 1 2007

All Science Journal Classification (ASJC) codes

  • Software
  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering
  • Applied Mathematics

Keywords

  • Markov decision processes
  • Monotone value functions

Fingerprint Dive into the research topics of 'Monotonicity in multidimensional Markov decision processes for the batch dispatch problem'. Together they form a unique fingerprint.

  • Cite this